MathSciNet Relay Station
MathSciNet bibliographic data
MR2860996 (2012j:47138) 47J20 (47H10 49J40)
Kamraksa, Uthai; Wangkeeree, Rabian Generalized equilibrium problems and fixed point problems for nonexpansive semigroups in Hilbert spaces. J. Global Optim. 51 (2011), no. 4, 689–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement